# SDR AALA202502104947

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 25,191 hours, 10,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY FLIGHT ATTENDANT EMERGENCY FLASHLIGHTS BATTERY LOW. REMOVE AND REPLACED FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY IN AFT GALLEY AS REQUIRED.
